ANALYSIS OF SORPTION ISOTHERMS OF NON-HOMOGENEOUS SORBENTS

被引:185
|
作者
DARCY, RL
WATT, IC
机构
来源
TRANSACTIONS OF THE FARADAY SOCIETY | 1970年 / 66卷 / 569期
关键词
D O I
10.1039/tf9706601236
中图分类号
O6 [化学];
学科分类号
0703 ;
摘要
引用
收藏
页码:1236 / &
相关论文
共 50 条
  • [1] The Analysis of Isotherms of Radionuclides Sorption by Inorganic Sorbents
    Bykova, E. P.
    Nedobukh, T. A.
    [J]. IV INTERNATIONAL YOUNG RESEARCHERS' CONFERENCE: PHYSICS, TECHNOLOGIES AND INNOVATION (PTI-2017), 2017, 1886
  • [2] Analysis of homogeneous and non-homogeneous plates
    Lehrstuhl für Technische Mechanik, Zentrum für Ingenieurwissenschaften, Martin-Luther-Universität Halle-Wittenberg, D-06099 Halle , Germany
    [J]. Solid Mech. Appl., 2008, (1-36):
  • [3] MEMBRANES WITH NON-HOMOGENEOUS SORPTION AND TRANSPORT-PROPERTIES
    PETROPOULOS, JH
    [J]. ADVANCES IN POLYMER SCIENCE, 1985, 64 : 93 - 142
  • [4] Robust numerical analysis of homogeneous and non-homogeneous deformations
    Peyraut, F.
    Feng, Z. -Q.
    He, Q. -C.
    Labed, N.
    [J]. APPLIED NUMERICAL MATHEMATICS, 2009, 59 (07) : 1499 - 1514
  • [5] HOMOGENEOUS AND NON-HOMOGENEOUS DUALITY
    PASHENKOV, VV
    [J]. RUSSIAN MATHEMATICAL SURVEYS, 1987, 42 (05) : 95 - 121
  • [6] The breaking of a non-homogeneous fiber embedded in an infinite non-homogeneous medium
    Vrbik, J
    Singh, BM
    Rokne, J
    Dhaliwal, RS
    [J]. ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK, 2003, 54 (02): : 212 - 223
  • [7] The breaking of a non-homogeneous fiber embedded in an infinite non-homogeneous medium
    J. Vrbik
    B. M. Singh
    J. Rokne
    R. S. Dhaliwal
    [J]. Zeitschrift für angewandte Mathematik und Physik ZAMP, 2003, 54 : 212 - 223
  • [8] THE ANALYSIS OF POLLUTANT MIGRATION IN A NON-HOMOGENEOUS SOIL
    ROWE, RK
    BOOKER, JR
    [J]. GEOTECHNIQUE, 1984, 34 (04): : 601 - 612
  • [9] FINITE LAYER ANALYSIS OF NON-HOMOGENEOUS SOILS
    ROWE, RK
    BOOKER, JR
    [J]. JOURNAL OF THE ENGINEERING MECHANICS DIVISION-ASCE, 1982, 108 (01): : 115 - 132
  • [10] LIMIT ANALYSIS OF NON-HOMOGENEOUS SHELLS OF REVOLUTION
    SANKARAN.R
    [J]. BULLETIN DE L ACADEMIE POLONAISE DES SCIENCES-SERIE DES SCIENCES TECHNIQUES, 1966, 14 (07): : 633 - &